I took 2 tablets this morning at 9:00am in error. Should I take the evening dose or skip it?
Skip the evening one. Get yourself a weekly pill box and you won't have that problem.. I often forget I take my morning pill and would do the same thing if I didn't have a pill box.
I don't know I asked that question also what happens if I take Eliquis by mistake twice
Please give me the answer. I have just taken two instead of one Eliquis
and I need to know what to do about it.
I'm not sure if anyone's gotten an answer offline or not, as this thread is a bit old with no updates from anyone. But for anyone new finding this after looking for an answer, accidentally taking more than one should be ok. If you noticed the accidental overdose with you morning dose, then skip the night dose. If you take one too many for your night dose, skip your dose in the morning. If you remembered that you took one too many, but aren't sure when it happened, then skip the next dose anyway to be safe (and write down which dose you're skipping, so you don't forget). But don't skip more than one dose. Eliquis takes about 24 hours to stop working in your body, so you don't want to go any longer than that to start taking it again.
One extra accidental dose isn't likely to harm anyone (and if you're really afraid something might happen, you can always call a pharmacist, your doctor, or a hospital for advice). But it isn't ideal to take it like that because a double dose will intensify the effect all at once, and you need to watch for bleeding issues for the rest of the day. The only time you really need to worry, though, is if it keeps happening (which is possible, especially with messed up sleep cycles or odd work schedules). If that becomes the case, then it might be time to ask a doctor for help finding someone to assist with med monitoring or management.
Again like the last answer,this is post dating the original question by some years,but again if some one is looking for an up to date answer, here is my experience. I accidentally took two 5mg Apixaban within 30 minutes of each other last week (24/07/21).By the afternoon I became very tired and had a very heavy head,I slept most of the afternoon and evening(totally out of character)whilst the following day I felt ill and unable to concentrate plus had no appetite.Over the last 5 days I have slowly regained my old self,but still have a loss of drive and motivation. I had to think back as what could have caused the amount of fatigue and other symptoms? It was then that by counting my tablets I realized I had taken 10mg instead of just 5mg. My condition which warrants taking Apixaban, is an implant of a triple wire Pacemaker CRT-P,with the 3rd lead being Transeptal. So I'm very aware as to how important it is to take my Apixiban twice daily,now what I also need to ensure is that I take only what is prescribed. Hope this helps.
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.